# SDR AALA201705299022

- Difficulty date: May 23, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 49,007 hours, 28,372 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Component: Rudder, Airbus
- Component part number: D5547100600000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND DISBONDING ON LEFT SIDE OF RUDDER, 14 INCHES AND 21 INCHES FROM RUDDER TRAILING EDGE, 1.5 INCHES FROM LOWER SCREW FASTENER ROW. REPLACED RUDDER IAW AMM 27-21-41.
